# SDR SWIA2020033049672

- Difficulty date: February 15, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 43,365 hours, 36,665 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL ABOVE FLOOR AREA:FWD AND AFT STOP FITTINGS HAS CORRODED HARDWARE.        (C-CHECK)   RO:3/26/2020REMOVE AND REPLACED CORRODED HARDWARE ON SERVICE DOOR SILL STOP FITTING ABOVE FLOOR AREA IAW CRJ 200 AMM. ADJUSTMENT VERIFIED IAW CRJ 200 AMM.
